Depo medrol shot effect cold

Patient

Q: Given a depo medrol shot byA gen. Practitioner three weeks ago today. Since then I have developed a cold sinus infection and have been treated with antibiotics by my allergist. I've had bad effects from the suspension shot such as light headedness, numbness all over the body, and slight fatique. Will the shot Effect my body's healing process

Doctor

A:   Depo Medrol (Methylprednisolone) is a corticosteroid that is usually given to relieve any inflammation that may be present in the system. The side effects fo the drugs are usually mild and will resolve on its own. In certain cases the drug can reduce the body's ability to fight against an infection. However since you've only had a single dose of the drug the decreased immunity is less likely.

Related Q&A

Q: I really want a cat but suffer with allergies. Is there any way I can live with one and control the allergy

Q: Hi I wanted to see if my symptoms might be caused by a food sensitivity. I have a dry itchy flaky scrap, itchy skin ...

Q: Hello doctor I'm living in a very seasonal allergic pollotion city. Last month, I started getting there infections...

Q: I have been scheduled for a drug allergy challenge involving acetaminophen. The center will not have a physician in ...

Q: Hi There, I am an alcoholic. I have been drinking for years heavily (vodka) and then switched to wine to try to tamp...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews